# SDR SWIA2024071700005

- Difficulty date: July 15, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 46,477 hours, 40,182 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.O. WINDSHIELD CRACKED.   (FILED CLOSED)REMOVED AND REPLACED FO WINDSHIELD IN REFERENCE TO AMM 56-11-01 UP TO AND INCLUDING SUBTASK 56-11-01-430-007. SEE ML 28528337 FOR CONTINUATION OF INSTALLATION.
